- 126 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a study of 886 children conducted between January 2011 and July 2016, 4 children1 (2 boys and 2 girls) age ranged 6−12.9 years were described who developed drug hypersensitivity (three children) and anaphylaxis (one child) following treatment with amoxicillin/clavulanic-acid [amoxicillin/clavulanate], ciprofloxacin, clarithromycin or paracetamol [routes, dosages, indications, duration of treatments to reaction onsets and final outcomes not stated].
Patient 1: The 6-year-old girl developed drug hypersensitivity following treatment with amoxicillin/clavulanic-acid and clarithromycin. The girl had family history of penicillin allergy. At the age of 6 years, while receiving treatment with amoxicillin/clavulanic-acid, she developed urticaria. Similarly, at the age of 8 years,...
- Guvenir H, et al. Proven immunologically-mediated drug hypersensitivity in children with a history of multiple drug intolerances. Annals of Allergy, Asthma and Immunology 122: 73-78.e1, No. 1, Jan 2019. Available from: URL: http://doi.org/10.1016/j.anai.2018.09.447 - TurkeyCrossRefPubMedGoogle Scholar